Clinical trials: Torsades de Pointe Caused by Drug
Torsades de Pointe Caused by Drug
A Pharmacovigilance Study of Torsade de Pointes
Many cardiac and non-cardiac drugs are associated with TdP that may constitute a significant problem because of sudden cardiac death.
- Trial name
- NCT04293432
- Testing
- Drugs, Generic
- Where
- Pakistan
- Volunteers
- 6,670 people
- Sponsor
- University of Peshawar
Torsades de Pointe Caused by Drug (Disorder), Torsades de Pointes
Pharmacist Use of ECG to Inform Drug Therapy Decisions for Patients Receiving QT Prolonging Medications
Torsade de pointes (TdP) is a cardiac arrhythmia associated with QT interval prolongation which may lead to cardiac arrest. Prescription medications which cause QT interval prolongation are commonly used in daily practice.
- Conditions
- Torsades de Pointe Caused by Drug (Disorder), Torsades de Pointes, Qt Interval, Variation in
- Trial name
- NCT04000542
- Testing
- Pharmacist Intervention
- Where
- United States
- Volunteers
- 54 people
- Sponsor
- Northeast Iowa Medical Education Foundation
COVID, Arrhythmia
COVIDAR - Arrhythmias in COVID-19
BACKGROUND AND RATIONALE: There is very limited literature available on the arrhythmia occurrence in the context of an infection by the SARS-CoV2 virus.
- Conditions
- COVID, Arrhythmia, Torsades de Pointe Caused by Drug, Qt Interval, Variation in
- Trial name
- COVIDAR (NCT04437901)
- Where
- 5 sites in Belgium, Italy and 3 more
- Volunteers
- 10,000 people
- Sponsor
- Hospital Clinic of Barcelona
Torsades de Pointe Caused by Drug, Long QT Syndrome
Continuous Versus Intermittent cARdiac Electrical moNitorinG
The purpose of this study is to validate the continuous patch monitoring system to evaluate cardiac arrhythmias in patients receiving drugs that can cause cardiac complications and compare the continuous patch system with…
- Trial name
- CARING (NCT04336644)
- Testing
- BodyGuardian Mini Plus
- Where
- United States
- Volunteers
- 60 people
- Sponsor
- Washington University School of Medicine